# SDR 0602093239

- Difficulty date: September 22, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 42,723 hours, 17,956 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: No Test
- Location: Slide
- Component: Slide
- Component part number: D30664105
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT SLIDE FAILS EPSU EMERGENCY LIGHT TEST.  REPLACED FORWARD LEFT SLIDE PACK ASSEMBLY.  CHECKS OK.
